MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TWIN-PASS V2; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TWIN-PASS V2; CATHETER, PERCUTANEOUS
Catalog Number 5200
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "stented lad, lost side branch- attempted to wire side branch with twin pass.Wired side branch successfully, removed twin pass, then noticed 11mm of the tip was broken off, wired distal lad balloon pulled loose tip back into guide, re-sheathed and removed successfully.No changes to vitals throughout.There was no reported patient harm or health consequence.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of device tip separation was able to be confirmed by visual inspection of the customer supplied photos.Full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.As per the additional information received, the lad was stented, but the side branch was lost.The twin-pass was used to wire the side branch successfully.Upon removal the twin-pass tip was noticed broken off.The catheter was prepped and flushed without any issues.11mm of the tip was separated.The lumen locked onto the guidewire with no resistance.There was no structural damage to the lumen.There was no harm to the patient, and the twin-pass catheter and tip were entirely removed from the vessel.It's possible the twin pass was caught on the stent and separated upon removal.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
TWIN-PASS V2
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23221088
Report Number2134812-2025-00035
Device Sequence Number9410035
Product Code DQY
UDI-Device Identifier10841156100353
UDI-Public(01)10841156100353(11)240423(17)260423(10)73D2400991(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Catalogue Number5200
Device Lot Number73D2400991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age59 YR
Patient SexUnknown